Francesc Fité

Francesc Fité

Tomás Alarcón
PhD in Mathematics from the Universitat Politècnica de Catalunya.
Postdoctoral Fellow at CRM.

Personal webpage.

email: francesc.fite@gmail.com

 

Biosketch

I am a BGSMath-María de Maeztu postdoctoral fellow at Universitat Politècnica de Catalunya, in the Number Theory Research Group, and under the supervision of Victor Rotger. Previously I have been a postdoctoral fellow at the University of Duisburg-Essen (for 2,5 years) and at the University of Bielefeld (for 2 years). I did my thesis at Universitat Politècnica de Catalunya under the supervision of Joan-C. Lario.

 

Prizes, awards, honors and distinctions

  • After completing my PhD, I obtained a Ferran Sunyer i Balagué travel grant for a stay of 3 months at the University of Cambridge.

 

Research Interests

Elliptic curves, abelian varieties, Frobenius distributions, Sato-Tate Conjecture, Birch and Swinnerton-Dyer Conjecture, Hida families.

 

Selected publications

  • F. Fité, K.S. Kedlaya, A.V. Sutherland, V. Rotger, Sato-Tate distributions and Galois endomorphism modules in genus 2, Compositio Mathematica 148 n. 5 (2012), 1390–1442
  • F. Fité, A.V. Sutherland, Sato-Tate distributions of twists of y^2=x^5-x and y^2=x^6+1, Algebra & Number Theory 8 n. 3 (2014), 543–585.
  • F. Fité, K.S. Kedlaya, A.V. Sutherland, Sato-Tate groups of some weight 3 motives, Contemporary Mathematics 663 (2016), 57–101.
  • F. Fité, J. González, J.-C. Lario, Frobenius distribution for quotients of Fermat curves of prime exponent, Canad. J. Math. 144 n. 2 (2016), 361–394.

  • F. Fité, X. Guitart, Fields of definition of elliptic k-curves and the realizability of all genus 2 Sato-Tate groups over a number field, to appear in Trans. Amer. Math. Soc.